# SDR GTIA9700315

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - ENTRY DOOR EMERGENCY LIGHT DOES NOT WORK.  REPLACED EMERGENCY LIGHT BATTERIES IAW DC-9 MM 33-509-00. OPS CHECK GOOD.  (X)
